# SDR SWIA201541503

- Difficulty date: October 26, 2015
- Submitted: October 26, 2015
- Operation: Air carrier
- Aircraft: N822SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15203
- Aircraft time: 18,987 hours, 12,039 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Bs 310
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT FS 310 IN AVIONICS BAY CORRODED OUT OF LIMITS.  REPAIRED THE FRAME BETWEEN STRINGERS 26 AND 27L IAW EA.  PRESSURE CHECKED GOOD.
